# SDR FDEA201404280877

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,417 hours, 14,875 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: A5724081101000
- Condition: Corroded
- Location: Lt Wing
- Part time: 28,417 hours, 14,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RIB NR 5 HAS CORROSION IN BORE & FWD & AFT FACES.  REPAIRED IAW EA 6-5710-T0307716 P1.
